Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

July 24, 2015Kanabec County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 24, 2015, 5:18 PM CDT for Kanabec County, Minnesota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2015, 5:18 PM CDT (22:18 UTC)
Expired
Jul 24, 2015, 6:15 PM CDT
In force
57 min
Issued by
NWS Twin Cities, MN

County Kanabec County, MN

The radar

The Duluth radar (KDLH), 122 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.3 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS83 KMPX 242218
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015
 
MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...

AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.

WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE 
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.

LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS... 
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE... 
WARMAN...AND BAYVIEW.
 
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
      4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387 
$$

TDK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 3:27 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 24, 3:27 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 PM CDT FRI JUL 24 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 327 PM CDT FRI JUL 24 2015

COLD FRONT NOW MOVING ACROSS WRN MN AT ABOUT A 20 MPH CLIP BUT HAS
BEEN ACCELERATING AS THE INFLUENCE OF A REMNANT OUTFLOW BOUNDARY
FROM THIS MORNINGS MCS CONTINUES TO DIMINISH. THOUGH WE HAVE SEEN
DEWPOINTS INCREASE INTO THE LOW 70S AHEAD OF THE BOUNDARY WITH
SBCAPES OF 2K-3K J/KG ON THE 19Z SPC MESOANALYSIS...STILL NOT
ANTICIPATING ANY ADDITIONAL TSRA DEVELOPMENT IN THE MPX CWA FOR A
COUPLE OF REASONS. 1) WE REMAIN IN A GENERAL ZONE OF SUBSIDENCE IN
THE WAKE OF THIS MORNINGS SYSTEM WITH ANY ADDITIONAL UPPER ENERGY
PASSING TO THE NORTH OF OUR AREA ACROSS THE LAKE SUPERIOR REGION. 2)
WINDS HAVE NOW VEERED CONSIDERABLY OUT AHEAD OF THE FRONT...GREATLY
REDUCING THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY. EXPECT THE
GREATEST THUNDERSTORM AND SEVERE THREAT TODAY TO BE UP ALONG LAKE
SUPERIOR FROM NRN WI INTO WRN UPPER MICHIGAN. STILL THE FRONT WILL
BE CROSSING INTO WI JUST PAST PEAK HEATING...SO LEFT A SMALL AREA OF
AN ISO TSRA MENTION IN WRN WI LATE THIS AFTERNOON.

TONIGHT...HIGH PRESSURE PUSHES IN FROM THE NRN HIGH PLAINS. AS A
RESULT...AIRMASS COMING IN WITH IT IS NOT REALLY MUCH COOLER THAN
WHAT WE HAVE NOW...WITH DEWPOINT ONLY FALLING BACK INTO THE LOW/MID
60S. NOT TOO CONCERNED ABOUT FOG TONIGHT EITHER THANKS TO
TEMPERATURES THAT HAVE WARMED INTO THE 80S. PROBABLY WILL NOT HAVE
ENOUGH DARKNESS /AND THEREFOR HOURS OF COOLING/ TO GET MUCH IN THE
WAY OF RADIATIONAL FOG GOING TONIGHT.

SATURDAY IS STILL LOOKING LIKE A BEAUTIFUL SUMMER DAY...WITH MAINLY
SUNNY SKIES AND HIGHS IN THE MID/UPPER 80S. FRONT THAT IS WORKING
THROUGH THE AREA NOW WILL STALL OUT DOWN AROUND I-80...WHICH WILL
KEEP ANY DIURNALLY DRIVEN ACTIVITY TO OUR SOUTH DURING THE DAYLIGHT
HOURS SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 327 PM CDT FRI JUL 24 2015

THE MAIN CONCERN FOR THE LONG TERM REVOLVES AROUND CONVECTIVE
PLACEMENT AND TIMING...WHICH WILL LIKELY REMAIN UNCERTAIN TO SOME
DEGREE FOR THE NEXT SEVERAL MODEL CYCLES. THE HIGHEST CONFIDENCE
IS ACTUALLY LATE TUESDAY AND TUESDAY NIGHT WITH A STRONG COLD
FRONT.

THUNDERSTORMS MAY BE ONGOING SATURDAY AFTERNOON ACROSS THE
DAKOTAS IN RESPONSE TO A MID LEVEL DISTURBANCE ROUNDING THE
BUILDING RIDGE TO THE SOUTH. THE NAM/GFS/CANADIAN ARE ALL IN
FAIRLY GOOD AGREEMENT WITH THIS FEATURE ALTHOUGH THERE IS SOME
CONVECTIVE FEEDBACK EVIDENT...PARTICULARLY ON THE NAM. UP UNTIL
TODAY/S 12Z RUN...THE ECMWF ALSO BROUGHT THIS FEATURE ACROSS WITH
A GOOD SHOT AT THUNDERSTORM ACTIVITY SATURDAY NIGHT AND SUNDAY.
HOWEVER...THE NEW RUN WEAKENS THIS MID LEVEL FEATURE AS IT HEADS
INTO MN...AND ALSO LEAVES THE MAIN WARM FRONT SOUTHWEST ACROSS THE
CENTRAL PLAINS AND MID MO VALLEY AS THE NAM/GFS/CANADIAN ALSO DO.
THIS RESULTS IN VERY LITTLE ACTIVITY ACROSS THE CWA AND INCREASES
UNCERTAINTY QUITE A BIT DURING THIS TIME FRAME. WAS THINKING OF
RAISING POPS INTO THE LIKELY RANGE FOR PORTIONS OF THE AREA...BUT
AFTER SEEING THE COMPLETELY DRY ECMWF AND KNOWING ITS BETTER TRACK
RECORD WITH THESE COMPLEXES THIS SUMMER...LEFT POPS IN THE CHC
RANGE...BASICALLY AS THE MIDNIGHT SHIFT HAD THEM. THE MORE LIKELY
SCENARIO SEEMS TO BE LEANING TO CONVECTIVE DEVELOPMENT ON THE
WARM FRONT TO THE SOUTHWEST ACROSS NE/IA/MO SATURDAY AND SATURDAY
NIGHT.

THE WARM FRONT TO THE SOUTH WASHES OUT SOME SUNDAY LEAVING ALMOST
NOTHING FOR STORMS TO FOCUS ON. IF THE MID LEVEL WAVE DOES
DIMINISH...SUNDAY WILL LIKELY REMAIN DRY.

A SHARP TROUGH WILL DIVE DOWN INTO THE PACIFIC NORTHWEST SUNDAY
NIGHT AND MONDAY...INDUCING CYCLOGENESIS OVER THE NORTHERN HIGH
PLAINS. THE UPPER RIDGE WILL ALSO BUILD OVER THE MISSISSIPPI
VALLEY INTO TUESDAY. THIS WILL FINALLY BRING A SURFACE WARM FRONT
NORTH MONDAY NIGHT/TUESDAY MORNING WITH A BETTER SHOT AT
THUNDERSTORMS BEFORE CAPPING AND HOT AIR ARRIVES LATE TUESDAY
MORNING AND AFTERNOON. THICKNESSES CLIMB INTO THE MID 580S DM AND
850 MB TEMPS RISE INTO THE MID 20S C. SLU CIPS ANALOG GUIDANCE
INDICATES A 50-70 PERCENT CHANCE FOR HIGHS ABOVE 90 AND A 30 TO 50
PERCENT CHANCE FOR HEAT INDICES EXCEEDING 105. SO IT LOOKS RATHER
WARM...BUT THE QUESTION IS HOW MORNING CONVECTION WILL IMPACT THE
WARM FRONT AND HOW QUICKLY STORMS WILL FIRE ON THE COLD FRONT
DURING THE AFTERNOON. DID RAISE TEMPS A FEW DEGREES...BUT NOT AS
MUCH AS WHAT MAY EVENTUALLY BE NEEDED.

THE CIPS ANALOG ALSO INDICATES GOOD POTENTIAL FOR SEVERE WEATHER
WITH THIS FRONT TUESDAY EVENING. HEIGHT FALLS SHOULD OVERSPREAD
THE WARM SECTOR LATE...AND THE FRONT SHOULD ERODE THE LOW LEVEL
CAPPING SOME. EXPECTING A BROKEN LINE OF THUNDERSTORMS
INITIALLY LATE AFTERNOON...FILLING IN SOME DURING THE EVENING
EAST OF I-35. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE.

COOLER AND DRIER AIR WILL FOLLOW THE FRONT FOR THE MIDDLE OF THE
WEEK WITH ANOTHER FRONT DROPPING SOUTH ABOUT FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 103 PM CDT FRI JUL 24 2015

OUTFLOW BOUNDARY FROM CONVECTION OVERNIGHT CHECKED UP THE EWRD
PROGRESS OF THE COLD FRONT...WHICH REQUIRED A DELAYING OF A WIND
SHIFT TO THE WNW AT ALL TERMINALS. HOWEVER...IN THE LAST
HOUR...THE FRONT HAS STARTED TO ADVANCE EWRD QUITE RAPIDLY AND
LOOKS ON TRACK TO CLEAR EAU BY 00Z. NOT EXPECTING ANY ADDITIONAL
TSRA DEVELOPMENT TODAY...WITH THAT BEING CONFINED TO THE LAKE
SUPERIOR REGION...CLOSER TO WHERE AN UPPER WAVE WILL BE PASSING.
TONIGHT...HIGH PRESSURE WILL SLIDE INTO CENTRAL MN. GIVEN RECENT
RAINS...THERE IS SOME THREAT FOR FOG OVERNIGHT...THOUGH WITH
TEMPERATURES WARMING INTO THE 80S AREA-WIDE...FOG WILL BE TOUGH TO
COME BY.

KMSP...ONLY UNCERTAINTY IN FORECAST LIES WITH TIMING FRONT
THROUGH. WINDS WILL QUICKLY VEER TO NEAR A 240 DIRECTION THIS
AFTERNOON...WITH THE FROPA AND SWITCH TO ABOUT A 280 WIND COMING
BETWEEN 21Z AND 23Z.

/OUTLOOK FOR KMSP/
SUN...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS.
MON...VFR. WINDS SE 5-10 KTS.
TUE...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SW 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...BORGHOFF
AVIATION...MPG
Hazardous weather outlook, Jul 24, 11:30 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1130 AM CDT FRI JUL 24 2015

WIZ015-016-025>028-251630-
BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1130 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON. IF
STORMSDEVELOP IN WESTERN WISCONSIN...A FEW COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH
SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE
APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT
AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW.
CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER
POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED IF THUNDERSTORMS
DEVELOP.

MNZ041>045-047>066-068>070-077-078-084-085-093-WIZ014-023-024-
251630-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-CARVER-SCOTT-DAKOTA-RICE-GOODHUE-
WASECA-STEELE-FREEBORN-POLK-ST. CROIX-PIERCE-
1130 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH
SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE
APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT
AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW.
CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER
POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ067-073>076-082-083-091-092-251630-
SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-
FARIBAULT-
1130 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA AND SOUTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MOSTLY SUNNY SKIES BY THE AFTERNOON WILL ALLOW TEMPERATURES TO
RISE NEAR 90. THESE TEMPERATURES COMBINED WITH HIGH LEVELS OF
HUMIDITY WILL RESULT IN HEAT INDICES CLIMBING TO AROUND 95
DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH
SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE
APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT
AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW.
CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER
POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 24, 1:56 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
156 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TORNADO          1 NE SHOREVIEW          45.10N 93.12W
07/18/2015  F0               RAMSEY             MN   NWS STORM SURVEY

            TORNADO STARTED IN THE NORTHWEST PORTION OF NORTH OAKS...
            NEAR CHARLEY LAKE AND MOVED EAST-NORTHEAST TO THE
            SOUTHERN SIDE OF DEEP LAKE...WHERE THE GREATEST NUMBER OF
            TREES WERE TOPPLED OR SNAPPED. SOME TREES FELL ON
            HOUSES...VEHICLES AND OTHER STRUCTURES. THE TORNADO
            DISSIPATED NEAR THE SOUTHEAST PART OF DEEP LAKE IN NORTH
            OAKS. THE TORNADO WAS RATED EF-0 WITH MAXIMUM WINDS OF 80
            MPH.

&&

TDK
Local storm report, Jul 24, 2:57 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND DMG     3 N CLEVELAND           44.37N 93.84W
07/24/2015                   LE SUEUR           MN   PUBLIC

            SEVERAL TREES DOWN CAUSING DAMAGE TO CORNER
            OF HOME EXTERIOR...COUPLE SHEDS...A KENNEL
            AND A CAR.

&&

JPC
Special weather statement, Jul 24, 4:51 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT FRI JUL 24 2015

MNZ044-242215-
MILLE LACS-
451 PM CDT FRI JUL 24 2015

...A LINE OF THUNDERSTORMS WILL AFFECT MILLE LACS LAKE...

AT 448 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM THE NORTHERN END OF MILLE LACS LAKE TO ABOUT 15 MILES
WEST OF VINELAND.  IT WAS MOVING EAST-SOUTHEAST AT 30 MPH.

WINDS GUSTS AROUND 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH LIGHTNING STRIKES.

LOCATIONS IMPACTED INCLUDE... MILLE LACS LAKE...
ONAMIA...ISLE...WAHKON...VINELAND...AND BAYVIEW.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4625 9343 4602 9343 4605 9381 4624 9381
      4625 9374
TIME...MOT...LOC 2148Z 288DEG 26KT 4626 9366 4617 9394

TDK
Special weather statement, Jul 24, 5:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015

MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...

AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.

WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.

LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS...
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE...
WARMAN...AND BAYVIEW.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
      4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:27 PM CDTSpecial Weather StatementMPXDouglas, Pope48 min
Jul 24, 12:11 AM CDTSpecial Weather StatementMPXMeeker, Stearns, Todd49 min
Jul 24, 1:00 AM CDTSpecial Weather StatementMPXBenton, Meeker, Stearns, Wright60 min
Jul 24, 1:30 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Wright45 min
Jul 24, 1:39 AM CDTSpecial Weather StatementMPXMartin, Watonwan36 min
Jul 24, 2:11 AM CDTSpecial Weather StatementMPXMorrison, Stearns, Todd49 min
Jul 24, 2:25 AM CDTSevere Thunderstorm WarningMPXPope, Stevens35 min
Jul 24, 3:00 AM CDTSpecial Weather StatementMPXFreeborn, Goodhue, Rice, Steele60 min
Jul 24, 3:05 AM CDTSpecial Weather StatementMPXMeeker, Wright55 min
Jul 24, 3:07 AM CDTSpecial Weather StatementMPXMeeker, Wright53 min
Jul 24, 3:37 AM CDTSpecial Weather StatementMPXMeeker, Pope, Stearns3 hr
Jul 24, 3:54 AM CDTSpecial Weather StatementMPXHennepin, Wright66 min
Jul 24, 4:04 AM CDTSpecial Weather StatementMPXLe Sueur, Waseca41 min
Jul 24, 4:18 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca22 min
Jul 24, 4:32 AM CDTSpecial Weather StatementMPXCarver, Scott58 min
Jul 24, 4:36 AM CDTFlash Flood WarningMPXKandiyohi, Meeker, Pope, Stearns, Swift, Wright6 hr
Jul 24, 5:18 AM CDTSpecial Weather StatementMPXLe Sueur57 min
Jul 24, 5:51 AM CDTSpecial Weather StatementMPXWaseca54 min
Jul 24, 6:37 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Steele, Waseca53 min
Jul 24, 6:54 AM CDTTornado WarningMPXFreeborn, Steele21 min
Jul 24, 7:11 AM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn49 min
Jul 24, 7:32 AM CDTSpecial Weather StatementMPXFreeborn58 min
Jul 24, 4:51 PM CDTSpecial Weather StatementMPXMille Lacs24 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.